# SDR SWAA2020060274515

- Difficulty date: May 3, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD CARGO COMPARTMENT CARGO NET TIE DOWN FITTING STA 500 S-26L.  REMOVED AND REPLACED TIE DOWN TRACK AT FWD CARGO COMPARTMENT LBL 18' FROM STA 380+15' TO STA 500D IRW SRM 51-40-02-0G-0 AND DRWG 143A7500.
